Please use this identifier to cite or link to this item:https://hdl.handle.net/20.500.12259/39001
Type of publication: research article
Type of publication (PDB): Straipsnis kitose duomenų bazėse / Article in other databases (S4)
Field of Science: Informatika / Informatics (N009)
Author(s): Deveikis, Algirdas;Remeikis, Vidmantas
Title: Translationally invariant mean square radii of light atomic nuclei for higher excitations
Is part of: Lithuanian journal of physics = Lietuvos fizikos žurnalas. Vilnius : Fisica, 2000, vol. 40, no. 4
Extent: p. 256-260
Date: 2000
Note: Nuo 2003 m. ISSN 1648-8504
Keywords: Atomic nuclei;Higher excitations;Radii
Internet: https://hdl.handle.net/20.500.12259/39001
Affiliation(s): Fizikos institutas
Taikomosios informatikos katedra
Vytauto Didžiojo universitetas
Appears in Collections:Universiteto mokslo publikacijos / University Research Publications

Show full item record
Export via OAI-PMH Interface in XML Formats
Export to Other Non-XML Formats


CORE Recommender

Page view(s)

76
checked on Jun 6, 2021

Download(s)

9
checked on Jun 6, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.